# SDR QXEA0200739

- Difficulty date: May 7, 2002
- Submitted: May 8, 2002
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 10,087 hours, 14,213 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Handle
- Condition: Out Of Position
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX-EN ROUTE FROM PDX TO SEA, LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  RETURNED TO PDX.  FOUND LANDING GEAR HYDRAULIC BYPASS HANDLE NOT FULLY STOWED.  STOWED HANDLE AND RETRACTED AND EXTENDED LANDING GEAR FIVE TIMES.  NO DEFECTS NOTED.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
